How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Ravoof Your Own Question
Dr. Ravoof
Dr. Ravoof, Doctor
Category: Medical
Satisfied Customers: 5274
Experience:  Experienced Physician in the field of Medicine and Surgery.
17799485
Type Your Medical Question Here...
Dr. Ravoof is online now

Have had an icd fitted have had no problems at at i also

Resolved Question:

have had an icd fitted have had no problems at at i also have chronic asthma and am on steroids,the last couple of days ,i am feeling really cold and start shivering,but i am sweating ,could it be reaction from my tablets ,i am on 80 mg statins and clopidogrel
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. Ravoof replied 1 year ago.

Dear customer,

Thank you for your question.

These symptoms may be the adverse effects of your medications. However before attributing this to be due to your medication, other causes for these symptoms need to be considered by your doctor. Your doctor needs to rule out any infectious condition or hormonal imbalance in your body which can cause these symptoms. Have you started any medications recently? Since when are you taking these medications? Why do you suspect that medications are the cause for your symptoms.

Dr. Ravoof and other Medical Specialists are ready to help you